|HIV Medication and Anti Bacteria Medication
Dec 12, 2013
For cosmetic reason, i recently visited a skin specialist for treatment of acne problem and the doctor prescribed some antibiotic and anti bacteria medication.
| Response from Dr. Young
Hello and thanks for posting.
In general, there are no significant interactions between HIV medications and commonly used antibiotics.
I'd suggest asking your pharmacist or look at online references to check.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Eye Floaters After Anal Sex Without Condom Does It Mean I Have HIV
- Flaky Skin After Happy Ending Worried I Have HIV
- Hpv After Needle Stick Sign Of HIV AIDS
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.